# SDR 9703799861

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- Engine: Pwa JT8D17
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Part number: 8TJ9DGAA2
- Condition: Failed
- Location: Lt Engine
- Part time: 30,431 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EN ROUTE, NR 1 ENGINE OIL QUANTITY INDICATION BEGAN DECREASING.  THE FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE OIL QUANTITY TRANSMITTER AND INDICATOR WITH SERVICEABLE UNITS.  OIL QUANTITY SYSTEM OPERATION SATISFACTORY.
